# SDR CALA2009050600243

- Difficulty date: May 6, 2009
- Submitted: May 7, 2009
- Operation: Air carrier
- Aircraft: N56859
- Make and model: Boeing 757324
- Aircraft serial: 32818
- Aircraft time: 17,890 hours, 6,171 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Part number: 21FA407
- Condition: Fouled
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ELECTRICAL SMELL NOTED DURING CRUISE FLIGHT AT ALT 330 FOR APPROXIMATELY 1 MIN IN COCKPIT AND CABIN.  COMPLIED WITH AMM 05-51-58, NO NEGATIVE FINDINGS.  DUE TO NO DISCREPANCIES NOTED DURING SMOKE IN THE PLANE INSPECTION, REMOVED AND REPLACED RECIRCULATION FAN FILTERS PER AMM 25-51-54, OPERATIONAL CHECKS GOOD.
